# SDR DLM88070664

- Difficulty date: May 30, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,627 hours, 36,966 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT RT MLG DOOR FWD OUTBD.  SECTION CHANNEL TRIMMED IAW SRM 52-05D FIG 811D.  EDDY CURRENT INSP FOUND NO CRACKS IAW NDT SPM 06-10-01-001.  FABRICATED AND INSTALLED REPAIR IAW SRM 52-05D FIG 811D NR T0057071.
